×

zbMATH — the first resource for mathematics

Asymptotic behavior of solutions of the functional differential equation \(x'(t) =Ax(\lambda t)+Bx(t)\), \(\lambda >0\). (English) Zbl 0336.34060

MSC:
34K05 General theory of functional-differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, Clifford H, Asymptotic oscillation results for solutions to first-order nonlinear differential-difference equations of advanced type, J. math. anal. appl., 24, 430-439, (1968) · Zbl 0191.10703
[2] Banks, H.T, The representation of solutions of linear functional differential equations, J. differential eqs., 5, 399-410, (1969) · Zbl 0165.42701
[3] Bellman, R.E; Cooke, K.L, Differential-difference equations, (1963), Academic Press New York
[4] De Bruijn, N.G, The difference-differential equations F′(x) = eαx + βF(x − 1), I, II, (), 449-464 · Zbl 0053.38703
[5] De Bruijn, N.G, The asymptotically periodic behavior of the solutions of some linear functional equations, Amer. J. math., 71, 313-330, (1949) · Zbl 0033.27002
[6] Doss, S; Nasr, S.K, On the functional equation \(dydx = f(x, y(x), y(x + h)), h>0\), Amer. J. math., 75, 713-716, (1953) · Zbl 0053.06101
[7] Dyson, J, The functional-differential equation y′(x) = ay(λx) + by (x) and generalizations, Lecture notes math., 280, 308-313, (1972)
[8] Fox, L; Mayers, D.F; Ockendon, J.R; Taylor, A.B, On a functional differential equation, J. inst. math. applics., 8, 271-307, (1971) · Zbl 0251.34045
[9] Frederickson, P.O, Global solutions to certain nonlinear functional-differential equations, J. math. anal. appl., 33, 355-358, (1971) · Zbl 0191.15302
[10] Hale, J.K, Functional differential equations, (1971), Springer-Verlag New York · Zbl 0213.36901
[11] Heard, M.L, Asymptotic behavior of solutions of the functional differential equation x′(t) = ax(t) + bx(tα), α>1, J. math. anal. appl., 44, 745-757, (1973) · Zbl 0289.34115
[12] Heard, M.L, A family of solutions of the initial value problem for the equation x′(t) = ax(λt), λ>1, Aequations mathematicae, 9, 273-280, (1973) · Zbl 0268.34015
[13] Kato, T; McLeod, J.B, The functional-differential equation y′(x) = ay(λx) + by (x), Bull. amer. math. soc., 77, 891-937, (1971) · Zbl 0236.34064
[14] Kato, T, Asymptotic behavior of solutions of the functional differential equation y′(x) = ay(λx) + by(x), (), 197-217
[15] Mahler, K, On a special functional equation, J. London math. soc., 15, 115-123, (1940) · JFM 66.1214.04
[16] McLeod, J.B, The functional-differential equation y′(x) = ay(λx) + by (x) and generalizations, Lecture notes math., 280, 308-313, (1972) · Zbl 0256.34079
[17] Ockendon, J.R; Taylor, A.B, The dynamics of a current collection system for an electric locomotive, (), 447-468
[18] Sugiyama, S, On some problems of functional differential equations with advanced argument, (), 367-382
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.